RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1974 Volume 16, Issue 2, Pages 213–220 (Mi mzm7452)

Uniqueness of extremal quasiconformal mappings of Teichmüller type

V. G. Sheretov

Kuban State University

Abstract: We prove a theorem concerning the uniqueness of extremal quasiconformal mappings, generalizing thereby a well-known theorem of Teichmüller.

UDC: 517.5

Received: 26.01.1973


 English version:
Mathematical Notes, 1974, 16:2, 714–718

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025